Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bleeding when on Clindamyacin vaginally?

my doctor has me on clindamyacin vaginally once a week because I wear a pessary with a stem. Recently I have noticed som bright red blood a day after the appliucation when I wipe. COULD IT BE FROM IRRITATION I WENT TO HIM AND HE SAID ALL WAS WELL I AM CONERNED
Mon, 20 Mar 2017
Report Abuse
OBGYN 's  Response
Hi
How are you doing ?
I agree with your doctor. You don't need to worry . Clindamycin is a simple antibiotic & will never cause bleeding .
May be the bleeding is from the uterus , small erosion or bleeding even you have a hormonal suppression.
Just few drops of blood , which over time may appear brownish or black can just be left alone. Only if this is increasing you will need to meet doctor & even think about a scan
Hope I have clarified our query,do write back if any more queries
All the best
Dr.Balakrishnan
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

For three days now I being seeing orange blood coming out my Virginia only when im done using the bathroom but I go to see if its there but it dont...